# SDR WVER2016083000004

- Difficulty date: August 24, 2016
- Submitted: August 31, 2016
- Operation: Air carrier
- Filed by: MHI RJ Aviation Inc, repair station WVER835K
- Aircraft: N510MJ
- Make and model: Cndair CL6002C10
- Aircraft serial: 10101
- Aircraft time: 34,338 hours, 24,235 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: CC670341462
- Condition: Cracked
- Location: Bs 220
- Part time: 34,338 hours, 24,235 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH FS220.00 FRAME HAS AN INDICATION .3 LONG THROUGH THE 3RD FASTNER HOLE DOWN FROM STGR 13A. FAILED NDT INSPECTION.
